# SDR 20001109SH004

- Difficulty date: October 17, 2000
- Submitted: November 9, 2000
- Operation: General aviation
- Engine: Cont TSIO520CE
- System (JASC): 7922 · Engine Oil Temperature Regulator
- Part: Vernatherm
- Part number: 639305
- Part serial: AV1823721
- Condition: Broken
- Location: Oil Temp Valve
- Part time: 335 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE VERNATHERM SHAFT WAS BENT AND UPON INVESTIGATION, FOUND BROKEN AT THE ROLL PIN HOLE.  ONLY A COUPLE THREADS OF THE SHAFT INTO THE RETAINING NUT WAS HOLDING THE UNIT TOGETHER.  ENGINE REBUILT ON 10-17-97.  (X)
